Medicine isnt helping me and i never thought it would. I'm on abilify 20mg and nothing is happening. i was on stratera (Strattera) for a while for adhd and bipolar but im not bipolar im depressed. the doctors say i have some sort of mood disorer but havent picked it out yet. Im pining it on depression and depression alone. i have insomnia. i dont hurt myself nor want to. I am unhappy, and medicines arent going to fix that. i think theyre all crazy. whatever. advice would be nice.
Have you tried counseling? Some people do very well with this treatment and don't need meds.
It could be too that your on the wrong med. I really don't know much about Abilify but thought it was to be added to an antidepressant to give it a boost.
What other meds have you tried other than the two you mentioned? Remar
Have you thought about trying an SSRI antidepressant? They're different from the two you've taken. I really am kind of surprised your Dr has you on Abilify alone. Some times you need counseling and meds at the same time. You might want to talk to your Dr about getting off Abilify and trying some thing different. Remar
god you are so annoying.
What makes you think my doctors are incompetent?
My therapist and pshyciatrist are wonderful. They started me on abilify as a side medication to try to mellow my emotions. I have been to doctors for depression, okay? nothing helps. Just go away and stop questioning them, its not the way they treat it its the treatment itself. Nothing is working. ACCEPT THAT.
Some times we have to try several different meds to find the right one for us. A lot of us even take a combo of meds. You've only tried two so don't give up. There has to be something to give you some relief from your depression.
Therese83 did make a couple of good points. She's trying to help you. Ablify is usually not given to patients alone. It's given as a booster med along with an antidepressant.
I hope you find something that works for you. We're here to help you in any way we can. Remar
I am Bipolar I and I can tell you depression if very much a part of being Bipolar. Abilify is an antiphycotic medication and is perscribed for bipolar and schizophrenia. I personally refuse to take antiphycotics due to side effects but I do take a mood stabilizer and antidepressants. More and more people suffering from depression alone are being prescribed mood stabilzers because of their success in treating an array of symptoms.
Depression is part of many mental illness including mood disorders, personality disorders and schizophrenia but the same medications can and are prescribed for all of them. I have learned that the "label" is not that important since we all suffer from similar symptoms. It can take awhile to find the correct "cocktail" of medications for you but hang in there, it is worth the trilal and error.
I have major depression and anxiety and none of the drugs worked for me, not even ECTs, but my doctor gave me Parnate and it changed my life and I am feeling better.
Ask your doctor about Parnate, it is an old drug.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.